# SDR RAIA960210

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 9,250 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7332 - AFTER TAKEOFF, LT RPM WOULD ONLY MAKE 97 PERCENT.  MAINTENANCE ADJUSTED SCREW 'X'.  PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  ENGINE TT, 4,598.7 HOURS.  (X)
